# SDR SWAA2024082020387

- Difficulty date: July 30, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 19,599 hours, 10,148 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED DEFLECTION CONTROL RIB AREA ORSS279 AT LT WING 2024-453449<[01] REPLACED ANGLE LOCATED DEFLECTION CONTROL RIB AREA ORSS279 AT LT WING IAW B737-800 SRM 51-40-02-0G-0 AND DWG 115A6200; SHEET 29; REV. -. SEE INDIVIDUAL SIGN-OFFS BELLOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW
